# SDR NSVA2011290

- Difficulty date: October 24, 2011
- Submitted: November 4, 2011
- Operation: Air carrier
- Aircraft: N198CJ
- Make and model: Saab 340B
- Aircraft serial: 198
- Aircraft time: 43,108 hours, 51,191 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Console
- Condition: Corroded
- Location: Rudder Pedal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, CORROSION NOTED ON BASE OF BOTH RUDDER PEDAL CONSOLES THAT IS BEYOND ALLOWABLE LIMITS.
